MathSciNet Relay Station
MathSciNet bibliographic data
MR2266815 (2007g:49027) 49J45 (34E10 35J20 49N60 74G65 74N99)
Yip, Nung Kwan Structure of stable solutions of a one-dimensional variational problem. ESAIM Control Optim. Calc. Var. 12 (2006), no. 4, 721–751 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement